# SDR YENA2023071800826

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 R/H SIDE, DOOR STOP 7, HOLE H1 AT FWD GALLEY AREA (1EA); REF AEROMAN WO 2023 204/1 NR 2023-331326 REMOVED AND REPLACED INTERCOSTAL FITTING IAW A320 SRM 53-11-12-300-010, FIG. 006 (SHT 2), ITEM 20.
